New Results on the Stability and Boundedness of Nonlinear Differential Equations of Fifth Order with Multiple Deviating Arguments


Tunc C.

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.36, no.3, pp.671-682, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 3
  • Publication Date: 2013
  • Title of Journal : BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
  • Page Numbers: pp.671-682

Abstract

We address differential equations of fifth order with multiple deviating arguments and investigate the stability and boundedness of solutions of the equation considered by functional Liapunov approach.